Previous |  Up |  Next


degenerate parabolic equation; large time asymptotic behavior
We study the large time asymptotic behavior of solutions of the doubly degenerate parabolic equation $u_t=\mathop{{\rm div}} (u^{m-1}|Du|^{p-2}Du)-u^q$ with an initial condition $u(x,0)=u_0(x)$. Here the exponents $m$, $p$ and $q$ satisfy $m+p\geq 3$, $p>1$ and $q>m+p-2$.
[1] Benedetto, E. Di: Degenerate Parabolic Equations. Springer New York (1993). MR 1230384
[2] Ivanov, A. V. H.: Hölder estimates for quasilinear doubly degenerate parabolic equations. J. Sov. Math. 56 (1991), 2320-2347. DOI 10.1007/BF01671935 | MR 1031986 | Zbl 0729.35018
[3] Kalashnikov, A. S.: Some problems of nonlinear parabolic equations of second order. Uspekhi Math. Nauk 42 (1987), 135-176. MR 0898624
[4] Kamin, S., Vazquez, J. L.: Fundamental solutions and asymptotic behaviour for the $p$-Laplacian equation. Rev. Mat. Iberoam. 4 (1988), 339-354. DOI 10.4171/RMI/77 | MR 1028745
[5] Ladyzhenskaya, O. A.: New equations for the description of motion of viscous incompressible fluids and solvability in the large of boundary value problem for them. Tr. Mat. Inst. Steklova 102 (1967), 95-118.
[6] Ladyzhenskaya, O. A., Solonnikov, V. A., Ural'tseva, N. N.: Linear and Quasilinear Equation of Parabolic Type. Trans. Math. Monographs 23. American Mathematical Society (AMS) Providence (1968).
[7] Manfredi, J., Vespri, V.: Large time behavior of solutions to a class of doubly nonlinear parabolic equations. Electron. J. Differ. Equ. 1994/02 (1994), 1-16. MR 1262933 | Zbl 0787.35047
[8] Masayoshi, T.: On solutions of some doubly nonlinear degenerate parabolic equations with absorption. J. Math. Anal. Appl. 132 (1988), 187-212. DOI 10.1016/0022-247X(88)90053-4 | MR 0942364
[9] Winkler, M.: Large time behavior of solutions to degenerate parabolic equations with absorption. NoDEA, Nonlinear Differ. Equ. Appl. 8 (2001), 343-361. DOI 10.1007/PL00001452 | MR 1841613 | Zbl 0980.35077
[10] Wu, Z., Zhao, J., Yin, J., Li, H.: Nonlinear Diffusion Equations. Word Scientific Singapore (2001). Zbl 0997.35001
[11] Yang, J., Zhao, J.: The asymptotic behavior of solutions of some doubly degenerate nonlinear parabolic equations. Northeast. Math. J. 11 (1995), 241-252. MR 1350918 | Zbl 0848.35067
[12] Zhao, J., Yuan, H.: The Cauchy problem of some nonlinear doubly degenerate parabolic equations. Chin. Ann. Math., Ser. A 16 (1995), 181-196. MR 1341930 | Zbl 0828.35071
Partner of
EuDML logo